Skip to content
Start of BC pills
avatar
An_248629 posted:
I started birthcontrol pills 2 weeks agao and I still have my period. I started the 28 day pack the sunday of my period. I got my period on a saturday and started the pack the next day (sunday). But my oeriod is still there. not heavy but still spotting.
Reply
 
avatar
tlkittycat1968 responded:
Could be due to your starting birth control. Call your doctor.


Helpful Tips

itching
several years ago I had this same problem...intense itching in the vaginal area, but no discharge or odor. I saw several doctors who said i ... More
Was this Helpful?
0 of 0 found this helpful

Expert Blog

Below the Belt: Women's Health - Jane Harrison-Hohner, RN, RNP

From HPV to irregular periods to PMS to fibroids, Jane Harrison-Hohner, RN, is here to share her knowledge and insight...Read More

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.